# SDR CHQA200500158

- Difficulty date: September 8, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N267SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145268
- Aircraft time: 13,941 hours, 10,984 cycles
- Engine: Allsn AE3007A
- Engine time: 7,389 hours, 6,709 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

FLIGHT 3163 - BOS-ROC - UPON SHUTDOWN OF ENGINES AT ROC, RAMP PERSONNEL REPORTED THAT THE NR 2 ENGINE WAS ON FIRE.  PASSENGERS DEPLANED IMMEDIATELY.  THE FIRE WENT OUT BY ITSELF.  DID NOT SEE THE FIRE BUT DID OBSERVE SMOKE COMING FROM THE AFT END OF THE AIRCRAFT.  RAMP REPORTED THERE WAS A LARGE FIRE BALL OBSERVED.  THERE WAS NO FIRE MESSAGE INSIDE THE AIRCRAFT.  CONTRACT MAINTENENACE CAME ON SCENE AND DRY MOTORED AND THEN RAN THE ENGINE WITH CFR PRESENT.  NO FIRE OBSERVED.  NO DEFECTS FOUND.
